# SDR 99V40202

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N9999V
- Make and model: Braero HS125700A
- Aircraft serial: NA0308
- Aircraft time: 8,913 hours, 5,362 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 6222631003
- Part serial: 631
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HF RADIO FAILED TO FUNCTION.
